# SDR ASAA2020101433353

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 15,928 hours, 5,091 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 WINDOW OVERHEAT ON GROUND 16 DEGREES C OUTSIDE TEMP.  GROUNDED-YES.  BITE CHECKED M321 WHCU.  LT FRONT FAULT FAULTS SENSOR, REF B737-900 FIM 30-41 TASK 801 REF FIM 30-41 TASK 812 & B737-900 AMM 30-41-11.  SELECTED OVERRIDE MODE UTILIZING THE SPARE SENSOR.  BITE CHECK NOW GOOD.  ETOPS GROUND VERIFICATION TEST PASS.
